# SDR AALA20090703TUL17

- Difficulty date: July 2, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N593AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53256
- Aircraft time: 57,186 hours, 24,459 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shelf
- Part number: 3036403
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHELF CRACKED AT FASTENER ABOVE RIGHT GEAR DOOR STRUT IN WHEEL WELL.  REMOVED AND REPLACED SHELF AS PER DRAWING 9930582 AND 51-30-00.
